SciELO - Scientific Electronic Library Online

 
vol.13 número2Degree theory for the sum of VMO maps and maximal monotone mapsFractional Order Differential Inclusions via the Topological Transversality Method índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

EBRAHIMI BAGHA, D  e  AMINI, M. Module amenability for Banach modules. Cubo [online]. 2011, vol.13, n.2, pp.127-137. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000200007.

We study the module amenability of Banach modules. This is a natural generalization of Johnson’s amenability of Banach algebras. As an example we show that for a discrete abelian group G, lp(G) is amenable as an l1(G)-module if and only if G is amenable, where l1(G) is a Banach algebra with pointwise multiplication.

Palavras-chave : Banach modules; module amenability; weak module amenability; semigroupalgebra; inverse semigroup.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons